American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F14) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] L. A. Kurdachenko, J. Otal and I. Ya. Subbotin. On a generalization of Baer Theorem. Proc. Amer. Math. Soc. 141 (2013) 2597-2602.
Abstract, references, and article information   
View Article: PDF

[2] Takao Satoh. The Johnson filtration of the McCool stabilizer subgroup of the automorphism group of a free group. Proc. Amer. Math. Soc. 139 (2011) 1237-1245. MR 2748417.
Abstract, references, and article information   
View Article: PDF

[3] Paul Flavell, Simon Guest and Robert Guralnick. Characterizations of the solvable radical. Proc. Amer. Math. Soc. 138 (2010) 1161-1170. MR 2578510.
Abstract, references, and article information   
View Article: PDF

[4] Gustavo A. Fernández-Alcober and Marta Morigi. Generalizing a theorem of P. Hall on finite-by-nilpotent groups. Proc. Amer. Math. Soc. 137 (2009) 425-429. MR 2448560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Carl Droms, Jacques Lewin and Herman Servatius. The length of elements in free solvable groups . Proc. Amer. Math. Soc. 119 (1993) 27-33. MR 1160298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Rolf Brandl. Commutators and $\Pi$-subgroups . Proc. Amer. Math. Soc. 109 (1990) 305-308. MR 1009986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Roger C. Alperin and Brian L. Peterson. Growth functions for residually torsion-free nilpotent groups . Proc. Amer. Math. Soc. 109 (1990) 585-587. MR 1017843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Howard Smith. The lower central series in some groups with the subnormal join property . Proc. Amer. Math. Soc. 94 (1985) 585-588. MR 792265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1